MathSciNet Relay Station
MathSciNet bibliographic data
MR598687 (83i:42014) 42B20
Fefferman, Robert Singular integrals on product domains. Bull. Amer. Math. Soc. (N.S.) 4 (1981), no. 2, 195–201.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement